Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Low vitamin B12 levels. On medication for hypothyroidism. Lack of concentration, memory loss, dyspepsia and mood swings. What should be the treatment?

Hi , im 42 years female with hypothyroid on treatment , my problem is low vit B12 ,even if i receive injections in goes down fast to low levels and affets my concentration ,mood . memory , after lunch i have severe syptoms as dyspepsia and tongue burning _anti intrinsic factor was normal what woul you suggest me to do how much b12 i need to take parentally thanks
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
hello.. after taking B12 injections, you need to take additional supplements daily to maintain the also can eat foods like eggs, chicken, fish, red meat to increase b12 levels..
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor